Opuscula Mathematica
Opuscula Math. 31, no. 1 (), 105-118
http://dx.doi.org/10.7494/OpMath.2011.31.1.105
Opuscula Mathematica

Existence and stabilizability of steady-state for semilinear pulse-width sampler controlled system


Abstract. In this paper, we study the steady-state of a semilinear pulse-width sampler controlled system on infinite dimensional spaces. Firstly, by virtue of Schauder's fixed point theorem, the existence of periodic solutions is given. Secondly, utilizing a generalized Gronwall inequality given by us and the Banach fixed point theorem, the existence and stabilizability of a steady-state for the semilinear control system with pulse-width sampler is also obtained. At last, an example is given for demonstration.
Keywords: pulse-width sampler system, compact semigroup, steady-state, existence, stabilizability.
Mathematics Subject Classification: 34G10, 34G20, 93C25.
Cite this article as:
JinRong Wang, Existence and stabilizability of steady-state for semilinear pulse-width sampler controlled system, Opuscula Math. 31, no. 1 (2011), 105-118, http://dx.doi.org/10.7494/OpMath.2011.31.1.105
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.